# SDR SWIA2019012945464

- Difficulty date: December 3, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT FS349.00 STR 3L HAS CORROSION AT MULTIPLE PLACES. (C-CHECK) RO:01/25/2019REMOVED AND INSTALLED NEW STRAP AT FS349.00 STGR 3L IAW SRM.
